MathSciNet Relay Station
MathSciNet bibliographic data
MR1246539 (95a:55009) 55N22 (11F11 33C45 57R77)
von Oehsen, J. Barr Elliptic genera of level $N$ and Jacobi polynomials. Proc. Amer. Math. Soc. 122 (1994), no. 1, 303–312.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement